# SDR 2002UALA00026

- Difficulty date: January 5, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FRAME BUILD UP AT STATION 740 BETWEEN STRINGER 13R-14R, EXCESS MATERIAL REMOVED ON CLEAN UP TO SHEAR TIE PART.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED NEW SHEAR TIE AND INSTALLED.
